I received this comment on my previous post ..Bells Palsy and SEVEN negative lymes tests before ....
- they made a very good comment which I would like to share with you.. NO STEROIDS LYMIES!!
It is true the steroids weaken your immune system and make you more vulnerable and a breeding ground for the Lyme bacteria.
I was diagnosed with Lyme in 2001 but it was not until approx 3 years later when a mainstream Dr gave me prednisone, that I was suddenly stricken by Bells palsy. I learned after that Lyme patients should never receive steroids which can crush the immune system and cause new Lyme symptoms. Not only do I still have Bells but the right side of my face (bells side) pulls and aches. If you dream a line from the top of my nose down to my chin, that entire right side is effected by a pulling down and the pulling gets more intense during the evening. Sometimes the pain is so intense that I put a cream on it made up of lidocane and gabaphentin. Recently I was given a script for a liquid called Pennsaid which is a type of NSAID and seems to be working better than the other.
NO STEROIDS LYMIES!! .